# SDR DL757002076

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A DOUBLER MODIFICATION TO THE VHF ANTENNA CUTOUT AT FS 1460, THE SKIN WAS DAMAGED IN MULTIPLE AREAS BETWEEN STRINGERS 28L & 28R.  THE DAMAGE WAS REMOVED  WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED BY      MODIFYING THE EXTERNAL ALUMINUM ANTENNA DOUBLER TO INCORPORATE THE NEW DAMAGE PER ER/A 378637-14, REV A.
